# SDR DALA2017070405257

- Difficulty date: July 3, 2017
- Submitted: July 9, 2017
- Operation: Air carrier
- Aircraft: N926DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53588
- Aircraft time: 40,674 hours, 26,874 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN LOWER EDGE ON INNER AND OUTER PAN AT CENTER CARGO DOOR.  REPAIRED IAW ERA 413163-14.
